ID 60802
JaLCDOI
FullText URL
74_5_423.pdf 2.94 MB
Author
Hirabae, Atsuko Department of Allergy and Respiratory Medicine, Okayama University Hospital
Ichihara, Eiki Department of Allergy and Respiratory Medicine, Okayama University Hospital Kaken ID publons
Sunami, Ryota Department of Allergy and Respiratory Medicine, Okayama University Hospital
Ota, Moeko Department of Allergy and Respiratory Medicine, Okayama University Hospital
Iwamoto, Yoshitaka Department of Allergy and Respiratory Medicine, Okayama University Hospital
Maeda, Yoshinobu Department of Hematology, Oncology and Respiratory Medicine, Okayama University Graduate School of Medicine, Dentistry and Pharmaceutical Sciences Kaken ID researchmap
Kiura, Katsuyuki Department of Allergy and Respiratory Medicine, Okayama University Hospital ORCID Kaken ID publons researchmap
Abstract
We report a case of late-onset hyperprogressive disease after cessation of a PD-1 inhibitor. A male was diagnosed with metastatic lung adenocarcinoma with little progression for 2 months before treatment. He received pembrolizumab as a second-line treatment and was subsequently prescribed docetaxel for 3 months until a slight increase in pleural effusion. At the time of progression to docetaxel, he commenced prednisolone because of immune-system-related diarrhea. After that, his general condition rapidly worsened with severe fatigue and hypoxia. Computed tomography revealed a massive increase of pleural effusion and replacement of almost the entire liver with cancer over a period of 5 weeks.
Keywords
lung cancer
immune checkpoint inhibitors
pembrolizumab
hyperprogression
Amo Type
Case Report
Published Date
2020-10
Publication Title
Acta Medica Okayama
Volume
volume74
Issue
issue5
Publisher
Okayama University Medical School
Start Page
423
End Page
425
ISSN
0386-300X
NCID
AA00508441
Content Type
Journal Article
language
英語
Copyright Holders
CopyrightⒸ 2020 by Okayama University Medical School
File Version
publisher
Refereed
True
PubMed ID